CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
existenceanduniquenessofglobalsolutionsofonr2 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 4, 页码: 414
Authors:  Liu J(刘军);  Jiu QS(酒全森)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
existenceofweaksolutionsof2deulerequationswithinitialvorticity0llogl0 期刊论文
actamathematicaeapplicataesinica, 1996, 卷号: 12, 期号: 2, 页码: 121
Authors:  Jiu QS(酒全森)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10